# SDR AALA202202076408

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737*
- Aircraft serial: 31225
- Aircraft time: 19,214 hours, 7,882 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Component: Engine, CFM567B
- Component part number: CFM567B27EG05
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: MASTER CAUTION ILLUMINATED ALONG WITH AN "ANTI ICE" ANNUNCIATION ON SIX PACK DURING TAKEOFF ROLL. REJECTED TAKEOFF AT APPROXIMATELY 20 KTS AND RETURNED TO GATE. REPLACED RH ENGINE ANTI-ICE VALVE IAW 737 FIM 30-21-00-810-805, LEAK AND OPS CHECK GOOD.
